# SDR CALA2009032900167

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 43,989 hours, 11,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1640 BETWEEN STR 5LT & AMP; 6LT CHAFED INTO ON I/B FLANGE.  REPAIRED DAMAGED FLANGE REF ECRA 5310-04920.  INSTALLATION OF REPAIR ANGLE STEPS 1-12 AND ISSUED DIP FOR PERMANENT REPAIR REF ST EP 13.  ACCOMPLISH PERM REPAIR WITHIN 12 MONTHS FROM 3/24/2009.  PLANNING TO CONTACT ENGR AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PER REPAIR.
